# SDR COMA0160010

- Difficulty date: December 23, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 16,400 hours, 15,885 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Control Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM DISCONNECTS INTERMITTENTLY.  REPLACED THE DISCONNECT SWITCH ON PILOTS YOKE.
